# SDR AALA20020908

- Difficulty date: June 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1682 - EN ROUTE DFW-TPA - WHILE CLIMBING THROUGH 14,000 FEET TAIL COMPARTMENT TEMPERATURE HIGH ILLUMINATED ON DEPARTURE.  THE LIGHT EXTINGUISHED SHORTLY AFTER THE EMERGENCY PROCEDURES WERE ACCOMPLISHED, BUT RE-ILLUMINATED AGAIN SEVERAL TIMES.  AN EMERGENCY RETURN TO DFW WAS ACCOMPLISHED.  LANDED DFW WITHOUT INCIDENT.  REPLACED TAIL COMPARTMENT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
